MAUDE Adverse Event Report: RICHARD WOLF GMBH CUTTING ELECTRODE BIPOLAR 24-26 FR 12/30 DEGREE

RICHARD WOLF GMBH CUTTING ELECTRODE BIPOLAR 24-26 FR 12/30 DEGREE
Model Number 46222513
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165)
Date of Event 02/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Actual device is not returned yet.Investigation is currently in process.(b)(4) considers this report open, follow-up report to be submitted once investigation is complete.(b)(4).
 
Event or Problem Description
During the use, the wire loop electrode detached and remained in the uterus of the patient.Second electrode was used and detached and remained in uterus.Two mdrs to be submitted: 9611102-2018-00002, 9611102-2018-00003.
 
Additional Manufacturer Narrative
(b)(4).An investigation was unable to be performed as the device was not returned to the manufacturer.Multiple attempts were made to contact the user facility, but no response was provided.Richard wolf gmbh (rwgmbh) considers this matter closed.In the event rwgmbh receives additional information a follow up report will be submitted to fda.
 
Event or Problem Description
Follow up report to provide additional information to fda.

Brand Name
CUTTING ELECTRODE BIPOLAR 24-26 FR 12/30 DEGREE
Common Device Name
ELECTRODE
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key7311124
Report Number9611102-2018-00002
Device Sequence Number13490479
Product Code JOS
UDI-Device Identifier04055207048887
UDI-Public04055207048887
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number46222513
Device Catalogue Number46222513
Device Lot Number4500224068
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/17/2018
Supplement Date Received by Manufacturer02/17/2018
Initial Report FDA Received Date03/02/2018
Supplement Report FDA Received Date01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIPOLAR CABLE; FOOT SWITCH; GENERATOR; SCOPE; WORKING ELEMENT
Outcome Attributed to Adverse Event Other;
Patient Age45 YR